# SDR SWAA2020122137220

- Difficulty date: December 17, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 28,981 hours, 12,967 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 39353
- Part serial: 42947
- Condition: Malfunctioned
- Location: Anti Skid Syste
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOR DELAY ONLY, ANTISKID INOPERABLE LIGHT ILLUMINATED AFTER GEAR RETRATION.  FLIGHT CONTINUED TO LAX, BUT CREW DECLARED AN EMERGENCY ON APPROACH INTO LAX AND EQUIPMENT DID RESPOND.  LANDING UNEVENTFUL.  REPLACED NR 4 ALTERNATE ANTISKID VALVE.  FOUND FAULT MESSAGE "VALVE 4" ON AACU BITE.  REPLACED NR 4 ANTISKID BRAKE VALVE, IAW AMM 32-42-31.  FAULTS CLEARED.  OPERATIONS CHECK GOOD AT THIS TIME.  ISSUE NR 3121948 POS: 4 TAG NR 746555 PN: 39-353 SN OFF: 42947 SN ON: 28411.
